# SDR IXXA06RNG002S

- Difficulty date: April 3, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Pylon
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND A CRACK ON INBOARD PYLON STUD EXTENDED EDGE UPPER, AROUND STA XS 250.089 LT.  DAMAGED AREA WAS REMOVED AND REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 57-066 & EWO DRAWING ATI 57-066. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
